| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
| Date of Event |
03/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.All product and batch history records are quality reviewed prior to product release.The product investigation could not identify a root cause for the reported complaint.The multifocal lens of 14.0 diopter (add power +2.2/+3.2) lens was replaced with a non-company monofocal lens model.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had experienced night vision glare, very bothered by halos.The iol was exchanged for another lens (date unknown) following the initial implant procedure.The clinical reason given for the explant was ¿patient very unhappy with lens - issues with glare at night & halos".Additional information was requested.